# SDR CALA2025061105448

- Difficulty date: June 7, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 81,037 hours, 29,901 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM LEFT OVERWING EMER EXIT INSPECTED SEALS ON LEFT FWD AND LEFT OVERWING EMERGENCY EXITS WITH NO DEFECTS NOTED REF AMM 52-22-00. PRESSURIZED AC REF AMM 05-51-91 NO DEFECTS NOTED. AC OK FOR CONTINUED SERVICE
